Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Poincaré duality and cobordism


Author: R. Lashof
Journal: Trans. Amer. Math. Soc. 109 (1963), 257-277
MSC: Primary 57.10
DOI: https://doi.org/10.1090/S0002-9947-1963-0156357-4
MathSciNet review: 0156357
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.10

Retrieve articles in all journals with MSC: 57.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0156357-4
Article copyright: © Copyright 1963 American Mathematical Society